Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the coefficient problem for univalent functions

Author: Menahem Schiffer
Journal: Trans. Amer. Math. Soc. 134 (1968), 95-101
MSC: Primary 30.43
MathSciNet review: 0228670
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Schaeffer and D. C. Spencer, Coefficient Regions for Schlicht Functions, American Mathematical Society Colloquium Publications, Vol. 35, American Mathematical Society, New York, N. Y., 1950. With a Chapter on the Region of the Derivative of a Schlicht Function by Arthur Grad. MR 0037908
  • [2] M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc. (2) 44 (1938), 432-449.
  • [3] -, On the coefficients of simple functions, Proc. London Math. Soc. (2) 44 (1938), 450-452.
  • [4] Menahem Schiffer, Extremum problems and variational methods in conformal mapping, Proc. Internat. Congress Math. 1958, Cambridge Univ. Press, New York, 1958, pp. 211–231. MR 0133453
  • [5] R. Courant, Dirichlet’s Principle, Conformal Mapping, and Minimal Surfaces, Interscience Publishers, Inc., New York, N.Y., 1950. Appendix by M. Schiffer. MR 0036317

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society